# SDR DXTA2012030504902

- Difficulty date: March 4, 2012
- Submitted: March 5, 2012
- Operation: Air carrier
- Aircraft: N929QS
- Make and model: Cessna 750
- Aircraft serial: 7500129
- Aircraft time: 10,551 hours, 6,621 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cam
- Part number: 67420292
- Condition: Inoperative
- Location: Mlg
- Part time: 10,551 hours, 6,621 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO RETRACT GEAR. THE GEAR HANDLE WOULD NOT MOVE.  RETRURNED TO AIRPORT.   FOUND EXCESSIVE PLAY IN NOSE GEAR SQUAT SWITCH TARGET CAM. REPLACED CAM AND ASSOCIATED HARDWARE IAW CMM 32-20-02.  ADJUSTED NOSE SQUAT SWITCH IAW MM 32-60-00.  OPS CHECKED GOOD.
